Georgian Mathematical Journal

, Volume 3, Issue 3, pp 201–215

Equilibrium for perturbations of multifunctions by convex processes

Authors

  • H. Ben-El-Mechaiekh
    • Department of MathematicsBrock University
  • W. Kryszewski
    • Instytut MatematykiUniversytet Mikolaja Kopernika
Article

DOI: 10.1007/BF02280004

Cite this article as:
Ben-El-Mechaiekh, H. & Kryszewski, W. Georgian Mathematical Journal (1996) 3: 201. doi:10.1007/BF02280004

Abstract

We present a general equilibrium theorem for the sum of an upper hemicontinuous convex-valued multifunction and a closed convex process defined on a noncompact subset of a normed space. The lack of compactness is compensated by inwardness conditions related to the existence of viable solutions of some differential inclusion.

1991 Mathematics Subject Classification

47H0447H1554H25

Key words and phrases

Equilibriumupper hemicontinuous multifunctions with convex valuesclosed convex processestangency conditionsviable solutions and stationary points of differential inclusions

Copyright information

© Plenum Publishing Corporation 1996